CSpace
padicmeasuresofalgebraicindependenceforthevaluesoframanujanfunctionsandkleinmodularfunctions
TianQin Wang; GuangShan Xu
2007
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume23Issue:1Pages:83
AbstractIn this paper, we give the p–adic measures of algebraic independence for the values of Ramanujan functions and Klein modular functions at algebraic points.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43079
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
TianQin Wang,GuangShan Xu. padicmeasuresofalgebraicindependenceforthevaluesoframanujanfunctionsandkleinmodularfunctions[J]. actamathematicasinicaenglishseries,2007,23(1):83.
APA TianQin Wang,&GuangShan Xu.(2007).padicmeasuresofalgebraicindependenceforthevaluesoframanujanfunctionsandkleinmodularfunctions.actamathematicasinicaenglishseries,23(1),83.
MLA TianQin Wang,et al."padicmeasuresofalgebraicindependenceforthevaluesoframanujanfunctionsandkleinmodularfunctions".actamathematicasinicaenglishseries 23.1(2007):83.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[TianQin Wang]'s Articles
[GuangShan Xu]'s Articles
Baidu academic
Similar articles in Baidu academic
[TianQin Wang]'s Articles
[GuangShan Xu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[TianQin Wang]'s Articles
[GuangShan Xu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.